# SDR R61A201806040654

- Difficulty date: May 17, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003335001
- Condition: Corroded
- Location: Frame 17
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION AT FWD FUSELAGE SHEAR TIE,  FRAME 17, STRINGERS 26 - 27.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-41-01, AND 51-41-02.
